MathSciNet Relay Station
MathSciNet bibliographic data
MR494820 (58 #13605) 65C05
Cranley, R.; Patterson, T. N. L. Randomization of number theoretic methods for multiple integration. SIAM J. Numer. Anal. 13 (1976), no. 6, 904–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement